# SDR 2004F00285

- Difficulty date: August 13, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N1078N
- Make and model: Cessna STC206C
- Aircraft serial: 45389
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TRANSITION INTO CRUISE FLT PRODUCED A LATERAL LOW FREQUENCY VIBRATION, RETURNED TO ICY.  MAINTENANCE VISUALLY INSPECTED AIRCRAFT FOR DISCREPANCY, NO DEFECTS NOTED THAT WOULD CAUSE A LATERAL VIBRATION, COMPLIED WITH A OPS CHECK FLIGHT AND NO LATERAL VIBRATION WAS PRESENT, VERY WINDY CONDITIONS.  ALGA (M)
